# SDR SWAA2024082316791

- Difficulty date: July 25, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Pulled
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 1 SLAT ACTUATOR;LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR HAS SIX(06) FASTENERS PULLED IN.<[01] REMOVED AND REPLACED LEFT WING #1 L/E SLAT IN REFERENCE AMM 27-81-21-000-801 AND AMM 27-81-21-400-801.;[02] VERIFIED STEP # 1
